Публикация №9041

Название публикацииBINARY JUMPS IN CONTINUUM. II. NON-EQUILIBRIUM PROCESS AND A VLASOV-TYPE SCALING LIMIT
Название на другом языке
Тип публикацииСтатья
ИзданиеJOURNAL OF MATHEMATICAL PHYSICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2011
Том52
Номер11
ГлаваНе задан
Страницы113301
АннотацияНе задан
АвторыFinkelshtein Dmitri
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2006) KINETIC EQUATIONS FOR THE PURE JUMP MODELS OF K-NARY INTERACTING PARTICLE SYSTEMS

(2003) ON A GENERAL KINETIC EQUATION FOR MANY-PARTICLE SYSTEMS WITH INTERACTION, FRAGMENTATION AND COAGULATION